The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

Slurred speech
Mar 3, 2004

Poz 3yrs, Keletra & Combivar Besides having stomach problems and tired all the time, I have started problems with my speech. People are telling me my speech is slurred. I have read that the meds can cause this or some problem with the brain. My viral load is not detectable and my T-Cells stay around 225.

Response from Dr. Frascino


Stomach problems and fatigue are indeed common side effects of HIV medications, such as Kaletra and Combivir. However, slurred speech is not! You need to see your HIV/AIDS specialist ASAP for a thorough evaluation. HIV, as well as HIV-related opportunistic infections and/or complications, can affect the brain. Don't procrastinate about this evaluation. After all, your brain is your second favorite organ, right?

Dr. Bob

De l'eau contamine avec du sang
Parvo Virus b19

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint